# SDR CA110920001

- Difficulty date: July 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DH82
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2450 · AC Power Distribution System
- Part: Controller
- Part number: DH1020
- Condition: Unserviceable
- Location: Power
- Part time: 1,222 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 SPU AUX PWR CAUTION LIGHT ILLUMINATED ON T/O.  T/O ABORTED.  TROUBLESHOOTING CARRIED OUT - VERIFIED SPU AC POWER CONTROLLER U/S- CAUSED NR 2 SPU AUX PWR CAUTION LIGHT TO REMAIN ILLUMINATED & WOULD NOT REVERT TO ALTERNATE POWER SUPPLY.  REPLACED & TESTED SERVICEABLE IAW AMM CH 24-50-02-04.
